# SDR DL757091085

- Difficulty date: May 26, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 76,111 hours, 36,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1623 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON LOWER EXTERNAL FUSELAGE AT STA. 1623 BETWEEN S26R AND S27R / ACCOMPLISHED ER/A 474939-14 REV ORIG AT SAA SAT DURING HMV ON N/R CARD 131803
